# SDR VNAA2017062711101

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 34,280 hours, 25,028 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 1716470A
- Condition: Failed
- Location: Flap/Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 190 AND SPEED OF 280 KNOTS GOING INTO CLT THE CREW RECEIVED A FLAP FAIL MESSAGE. THE FLAP LEVER WAS SELECTED AT "0" DEGREES AND THE CREW RAN THE QRH BUT IT DID NOT FIX THE ISSUE. THE CREW DECLARED AN EMERGENCY AT THIS TIME AND THEY LANDED WITH OUT INCIDENT. CLT MAINTENANCE REPLACED THE #1 SFECU AND THE LEFT HAND OUT BOARD SKEW DETECTOR. RIG CHECKS AND OPERATIONAL CHECKS WERE GOOD AFTER THIS.
